# SDR GTIA030243

- Difficulty date: April 2, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE PACK FELL OFF.  REINSTALLED LANYARD SLIDE CHECK OK.  (M)
